MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SOI SHOULDER

Medline Industries, LP MEDLINE; SOI SHOULDER
Catalog Number DYNJ02213N
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, "we had a shoulder pack with #10 blade in a package that was not a complete blade.".
 
Additional Manufacturer Narrative
The account reported finding broken blade in packaging.A photo was received for the investigation and no physical sample was available; two photos of a blade outside of vendor packaging were reviewed, there was no apparent damage to the outside of the vendor packaging, and the blade next to the vendor packaging was incomplete with the small metal piece along the bottom of the blade connecting the back to the tip not present.The vendor reviewed the photo provided and confirmed the reported issue, but no root cause could be identified; medline's investigation considered the root cause to be a vendor product issue relating to the component manufacturing process.This complaint was provided to the vendor for further evaluation, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SOI SHOULDER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50886605
Report Number1417592-2026-50350
Device Sequence Number9827161
Product Code OJH
UDI-Device Identifier10195327535377
UDI-Public10195327535377
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ02213N
Device Lot Number24LMG231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown